# SDR 05FDEA03033

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 737232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 990, BELOW STR 25L.  REPAIRED FRAM AT BS 990 STR 25L PER SRM 51-40-3.
